# SDR DALA2016011500368

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 62,467 hours, 45,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, AFT CANTED FRAME BS 1510 HAS .5" CRACK AT TAIL CONE ALIGNMENT PIN, 8 O`CLOCK.  REPAIRED IAW ERA497316-14MA, REV ORIGINAL.
